# SDR JJBA20251120092

- Difficulty date: October 27, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE MID FLOOR BEAM GUSSET FROM FR20 TO FR21 STR 1R FOUND OMEGA BEAM HAS MULTIPLE AREAS OF CORROSION. COMPLIED WITH REPAIR TO MID FLOOR OMEGA BEAM AT FR20 TO FR21.
